MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 03039773190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable cholesterol gen.2 results from the cobas integra 400 plus.The initial result was 445.49 mg/dl with a data flag.The repeat result was 241.21 mg/dl with a data flag.This result was believed to be correct.The cholesterol result from a second sample from the patient on the same day was 245.83 mg/dl with a data flag.
 
Additional Manufacturer Narrative
The cobas integra 400 plus serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined.The issue was consistent with missing extra wash cycles and/or issues with sample quality, as the tubes were likely underfilled, and the number of inversions and clotting time were not sufficient.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21273162
Report Number1823260-2025-00281
Device Sequence Number11748093
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number03039773190
Device Lot Number813737
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown